Discussions that mention potassium

Vitamins & Supplements board


If Cal/Mag IS making you sick, something isn't right. Brewster has a good point. If you are not getting enough sunshine or are unable to convert sunshine into vit D, you would have problems absorbing Calcium. At the beggining of this yr, i began increasing minerals w/ "Tri-Salts", a combination of Calcium, Magnesium, and Potassium. Not long after, i began experiencing diahreia & incomplete digestion along w/ a liquid gurggling sound in my intestines. I deduced my problem to D dificiency and supplemented according w/ immediate resolve. When the Sun became dominate again (spring 2002), i began regular sunbathing for proper vet D.

But i didn't experience nausea or sick stomouch from supplementing minerals in the absence of D. Things to investigate are some type of pathogen in digestive system like, h pylori, candida, staff...or maybe gallbladder problems. I think it safe to say that u r not properly absorbing for whatever reason. I presently take Cal/Mag before or after every meal w/ positive results.